Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 1425857, 11 pages
https://doi.org/10.1155/2017/1425857
Research Article

A Modified Nonlinear Conjugate Gradient Method for Engineering Computation

1Science College, Inner Mongolia University of Technology, Hohhot 010051, China
2Department of Information Engineering, College of Youth Politics, Inner Mongolia Normal University, Hohhot 010051, China

Correspondence should be addressed to Zaizai Yan; moc.361@nay.zz

Received 6 July 2016; Revised 6 November 2016; Accepted 8 December 2016; Published 11 January 2017

Academic Editor: Yakov Strelniker

Copyright © 2017 Tiefeng Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Balaram, M. D. Narayanan, and P. K. Rajendrakumar, “Optimal design of multi-parametric nonlinear systems using a parametric continuation based genetic algorithm approach,” Nonlinear Dynamics, vol. 67, no. 4, pp. 2759–2777, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. L. Zhang, H. Gao, Z. Chen, Q. Sun, and X. Zhang, “Multi-objective global optimal parafoil homing trajectory optimization via Gauss pseudospectral method,” Nonlinear Dynamics, vol. 72, no. 1-2, pp. 1–8, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. X.-z. Jiang and J.-b. Jian, “A sufficient descent Dai-Yuan type nonlinear conjugate gradient method for unconstrained optimization problems,” Nonlinear Dynamics, vol. 72, no. 1-2, pp. 101–112, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. L. Zhu, G. Wang, and H. Chen, “Estimating steady multi-variables inverse heat conduction problem by using conjugate gradient method,” Proceedings of the Chinese Society of Electrical Engineering, vol. 31, no. 8, pp. 58–61, 2011. View at Google Scholar · View at Scopus
  5. Z. Wei, G. Li, and L. Qi, “New nonlinear conjugate gradient formulas for large-scale unconstrained optimization problems,” Applied Mathematics and Computation, vol. 179, no. 2, pp. 407–430, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. Z. X. Wei, G. Y. Li, and L. Q. Qi, “Global convergence of the Polak-Ribière-Polyak conjugate gradient method with an Armijo-type inexact line search for nonconvex unconstrained optimization problems,” Mathematics of Computation, vol. 77, no. 264, pp. 2173–2193, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. G. Yuan, Z. Wei, and Q. Zhao, “A modified Polak-Ribière-Polyak conjugate gradient algorithm for large-scale optimization problems,” IIE Transactions, vol. 46, no. 4, pp. 397–413, 2014. View at Publisher · View at Google Scholar · View at Scopus
  8. R. Fletcher and C. M. Reeves, “Function minimization by conjugate gradients,” The Computer Journal, vol. 7, pp. 149–154, 1964. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. B. T. Polyak, “The conjugate gradient method in extremal problems,” USSR Computational Mathematics and Mathematical Physics, vol. 9, no. 4, pp. 94–112, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. Y. H. Dai and Y. Yuan, “A nonlinear conjugate gradient method with a strong global convergence property,” SIAM Journal on Optimization, vol. 10, no. 1, pp. 177–182, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. M. R. Hestenes and E. Stiefel, “Method of conjugate gradient for solving linear equations,” Journal of Research of the National Bureau of Standards, vol. 49, pp. 409–436, 1952. View at Publisher · View at Google Scholar
  12. R. Fletcher, Practical Methods of Optimization. Vol. I, A Wiley-Interscience Publication, John Wiley & Sons, Chichester, UK, 2nd edition, 1987. View at MathSciNet
  13. Y. Liu and C. Storey, “Efficient generalized conjugate gradient algorithms, part 1: theory,” Journal of Optimization Theory and Applications, vol. 69, no. 1, pp. 129–137, 1991. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. H. Schramm and J. Zowe, “A version of the bundle idea for minimizing a nonsmooth function: conceptual idea, convergence analysis, numerical results,” SIAM Journal on Optimization, vol. 2, no. 1, pp. 121–152, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. L. Lukšan and J. Vlček, “A bundle-Newton method for nonsmooth unconstrained minimization,” Mathematical Programming, vol. 83, no. 3, pp. 373–391, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  16. G. Yuan, Z. Wei, and G. Li, “A modified Polak-Ribière-Polyak conjugate gradient algorithm for nonsmooth convex programs,” Journal of Computational and Applied Mathematics, vol. 255, pp. 86–96, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. Z.-F. Dai, “Two modified HS type conjugate gradient methods for unconstrained optimization problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 3, pp. 927–936, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  18. Z. Dai and F. Wen, “Another improved Wei-Yao-Liu nonlinear conjugate gradient method with sufficient descent property,” Applied Mathematics and Computation, vol. 218, no. 14, pp. 7421–7430, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. X. Z. Jiang, L. Han, and J. B. Jian, “A globally convergent mixed conjugate gradient method with Wolfe-Powell line search,” Mathematica Numerica Sinica, vol. 34, no. 1, pp. 103–112, 2012. View at Google Scholar
  20. K. Sugiki, Y. Narushima, and H. Yabe, “Globally convergent three-term conjugate gradient methods that use secant conditions and generate descent search directions for unconstrained optimization,” Journal of Optimization Theory and Applications, vol. 153, no. 3, pp. 733–757, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. M. Li and H. Feng, “A sufficient descent LS conjugate gradient method for unconstrained optimization problems,” Applied Mathematics and Computation, vol. 218, no. 5, pp. 1577–1586, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. Z. Dai and F. Wen, “A modified CG-DESCENT method for unconstrained optimization,” Journal of Computational and Applied Mathematics, vol. 235, no. 11, pp. 3332–3341, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. M. Al-Baali, “Descent property and global convergence of the Fletcher-Reeves method with inexact line search,” IMA Journal of Numerical Analysis, vol. 5, no. 1, pp. 121–124, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  24. Y. H. Dai and Y. Yuan, “A three-parameter family of nonlinear conjugate gradient methods,” Mathematics of Computation, vol. 70, no. 235, pp. 1155–1167, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  25. L. Nazareth, “Conjugate-gradient methods,” in Encyclopedia of Optimization, C. Floudas and P. Pardalos, Eds., Kluwer Academic Publishers, Boston, Mass, USA, 1999. View at Google Scholar
  26. Y. H. Dai and Y. Yuan, “A class of globally convergent conjugate gradient methods,” Research Report ICM-98-030, Institute of Computational Mathematics and Scientific/Engineering Computing, Chinese Academy of Sciences, 1998. View at Google Scholar
  27. G. Zoutendijk, “Nonlinear programming, computational methods,” in Integer and Nonlinear Programming, pp. 37–86, North-Holland, Amsterdam, The Netherlands, 1970. View at Google Scholar · View at MathSciNet
  28. Y. H. Dai and Y. X. Yuan, Nonlinear Conjugate Gradient Method, Science Press of Shanghai, Shanghai, China, 2000.
  29. N. Andrei, “An unconstrained optimization test functions collection,” Advanced Modeling and Optimization, vol. 10, no. 1, pp. 147–161, 2008. View at Google Scholar · View at MathSciNet
  30. E. D. Dolan and J. J. Moré, “Benchmarking optimization software with performance profiles,” Mathematical Programming, vol. 91, no. 2, pp. 201–213, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. J. Lieblein and M. Zelen, “Statistical investigation of the fatigue life of deep-groove ball bearings,” Journal of Research of the National Bureau of Standards, vol. 57, no. 5, pp. 273–316, 1956. View at Publisher · View at Google Scholar
  32. A. M. Abouammoh and A. M. Alshingiti, “Reliability estimation of generalized inverted exponential distribution,” Journal of Statistical Computation and Simulation, vol. 79, no. 11-12, pp. 1301–1315, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  33. H. Krishna and K. Kumar, “Reliability estimation in generalized inverted exponential distribution with progressively type-II censored sample,” Journal of Statistical Computation and Simulation, vol. 83, no. 6, pp. 1007–1019, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  34. S. Dey and B. Pradhan, “Generalized inverted exponential distribution under hybrid censoring,” Statistical Methodology, vol. 18, pp. 101–114, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus